# SDR FDEA201402200373

- Difficulty date: February 20, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 22,566 hours, 12,481 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Frame
- Part number: A5711034020600
- Condition: Cracked
- Location: Frame 40
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 40 TO CENTER WING JOINT AT UPPER SKIN LEVEL TENSION BOLT JUNCTION, LT SIDE,  FOUND TO HAVE A CRACK SIGNALS.  PERFORMED ROTO-TEST INSPECTION TO ALL CRACKS IAW NTM 51-10-39.  REAMED THROUGH ALL LAYERS BY 0.4 MM IAW SRM 51-40-44.  FABRICATED WASHERS IAW DWG ASNA2394E9 & EA 6-  5710-T0306333 PT1 .  INSTALLED FASTENERS & WASHERS IAW SRM 51-40-21 & EA 6-5710-T0306333 PT1.  MAJOR REPAIR IAW GMM 6-2-100.
